# SDR REXA2011101100701

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,231 hours, 13,737 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL LOW PRESSURE IN FLIGHT CAUTION AT FLIGHT IDLE.  COULD NOT DUPLICATE DISCREPANCY DO FAULT FOUND, MSG CLEARED.  OPS CHECK GOOD IAW AMM 28-42-04.  A/C OK FOR SERVICE.
